# SDR FDEA202203240677

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,120 hours, 27,607 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

UPON MOVING FLAPS TO 1 RECEIVED TRAILING EDGE FLAPS CAUTION AND TE FLAPS DISAGREE EICAS MSG.  RAN QRH.FLAPS WOULDN T MOVE AND STUCK BETWEEN 0-1.TE LIGHT STAYED ILLUMINATED.  QRH DIRECTED US TO   TE FLAP ASYMMETRY CHECKLIST.  FLAPS STAYED AT 0-1. MADE HIGH SPEED LANDING 159 KNOTS.  AUTO BRAKES 4  LANDING.  FACT 24MAR22 10:26   HEL U  FSEU BITE ACCOMLISHED AND FOUND  ON FSEU 1 FLAP DISAGREE FAULT CODE 305  FSEU 2 BITE SHOWS FLAP ARM DISAGREE FAULT CODE 327  RH SIDE FOUND 3 OVERLOAD   INDICATIONS ON THE FLAP TRANSMISSIONS ALL 3 OVERLOAD INDICATIONS RESET  FLAP SLAT CYCEL MULTIBLE TIMES NO FAULTS DETECTED   FIM TASK 27-51 FAULT  TREE 808 ACCOMPLISHED SATIS REV ACCOMPLISHED SATIS REV 129.0.
